Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys and girls. Lately i have been having constant breakouts. I went to my doctor and he prescribed accutane for me, so i went to the pharmacy and they gave me Clarus, which they insist is the exact same. So im on day 10 and so far my acne has gotten worse. (which i hear is supposed to happen) Can anybody out there give me an idea weather or not I seem to be on the right track? Its just a little frustrating when you take a pill to clear it up and then it just seems to get worse, lol. Thanks!

Share this post


Link to post
Share on other sites

Moved to accutane posts as this is not about acne.org regimen products.

Share this post


Link to post
Share on other sites

Are you talking about Claravis? I'm confused. I took Claravis which is the same as Accutane. Isotretinoin is the actual name for the medicine. Claravis, Accutane, Sotret, etc. are all names and nothing else. If you feel like it's right for you and that you want to go through with it, then you should. You won't see any results in 10 days. Actually, results will be seen in about 2 months and it usually gets better from there. Of course, a higher dose works better, but it has its drawbacks. You will be dry, flaky, achy, and miserable, but there is a very high chance that your acne will clear tremendously.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×